# SDR DALA2018091005533

- Difficulty date: September 4, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 44,075 hours, 21,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 43 ON SIDE BOX BEAM FROM SECOND FASTENER HOLE FORWARD OF FRAME 43 AT Y1650.0 AT LEVEL IN PASSENGER CABIN. CRACK WAS ACCOMPLISHED IAW CARD 5310-01450-04A.
